# SDR EIA2005133

- Difficulty date: July 8, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 103,160 hours, 25,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Part serial: 23811
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R5 AND L5 DOOR EMERGENCY EXIT LIGHTS WILL NOT ILLUMINATE.  RELAMPED R5 AND REMOVED AND REPLACED EMERGENCY LIGHT ASSY ON L5, IAW MM 33-51-07, OPS CK GOOD.
